# SDR DALA2019062203759

- Difficulty date: June 21, 2019
- Submitted: June 23, 2019
- Operation: Air carrier
- Aircraft: N331DN
- Make and model: Airbus A321-211
- Aircraft serial: 7943
- Aircraft time: 4,939 hours, 2,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Row 34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 34 EXIT LIGHT HANGING LOOSE, SECURED ROW 34ABC EMERGENCY LIGHT ASSY
